MathSciNet Relay Station
MathSciNet bibliographic data
MR53057 (14,715h) 09.0X
Green, Bert F. The orthogonal approximation of an oblique structure in factor analysis. Psychometrika 17, (1952). 429–440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement